Partial regularity for minima of variational integrals

Mariano Giaquinta Istituto di Matematica Applicata “G. Sansone”, Università di Firenze Per-Anders Ivert Matematiska institutionen, Linköpings Universitet

TBD mathscidoc:1701.332657

Arkiv for Matematik, 25, (1), 221-229, 1984.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:24 uploaded by arkivadmin ] [ 103 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{mariano1984partial,
  title={Partial regularity for minima of variational integrals},
  author={Mariano Giaquinta, and Per-Anders Ivert},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203524548802466},
  booktitle={Arkiv for Matematik},
  volume={25},
  number={1},
  pages={221-229},
  year={1984},
}
Mariano Giaquinta, and Per-Anders Ivert. Partial regularity for minima of variational integrals. 1984. Vol. 25. In Arkiv for Matematik. pp.221-229. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203524548802466.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved